# SDR SWAA2016112809861

- Difficulty date: November 14, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 57,141 hours, 33,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING BAY AFT BULKHEAD CRACKED AT BS 663.   REPAIRED THE BULKHEAD IAW EA.
